# SDR ASAA2022011737197

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 29,248 hours, 9,231 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 017345
- Condition: Intermittent
- Location: E/E Shelf E5-2
- Part time: 1,174 hours, 386 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC P/RST AMBER LIGHT ILLUMINATES WITHOUT ANY FMC MESSAGES. GROUNDED - YES. INSPECTED AND FOUND LEFT FMC COMPUTER INTERMITTENT FAULTY. RMVD AND INSTALLED NEW LEFT FMC COMPUTER IAW B737-900 AMM 34-61-02/401. XLOADED SW AND ADJUSTED PERFORMANCE FACTOR. PERFORMED SYS OPS TEST REF B737-900 AMM 34-61-00.
